MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPORT SLIM IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 8F

BARD ACCESS SYSTEMS POWERPORT SLIM IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 8F
Model Number 1718500
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a lot history review cannot be performed.The sample was not returned to the manufacturer for inspection/evaluation; therefore, the investigation of the reported event is inconclusive for inaccurate information.A definitive root cause for the reported event could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 1718500 implantable port allegedly had inaccurate information.The information was received from a single source.This malfunction involved one patient with no patient consequences.A female patient weight and age was not provided.

Brand Name
POWERPORT SLIM IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 8F
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10742571
Report Number3006260740-2020-03496
Device Sequence Number3486302
Product Code LJT
UDI-Device Identifier00801741026812
UDI-Public(01)00801741026812
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1718500
Device Catalogue Number1718500
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/27/2020
Patient Sequence Number1